# SDR 2002FA0000437

- Difficulty date: February 7, 2002
- Submitted: April 2, 2002
- Operation: General aviation
- Aircraft: N3806Y
- Make and model: Cessna 210D
- Aircraft serial: 21058306
- Engine: Cont IO520*
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Link
- Condition: Failed
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE GEAR FAILED TO EXTEND FOR LANDING, DAMAGING ENGINE, PROPELLER, GEAR DOORS AND NOSE TIRE.  AFTER JACKING AIRCRAFT IT WAS DISCOVERED THAT ROLLER ON MECHANICAL LINKAGE FOR NOSE GEAR DOORS HAD MOVED ON MECHANICAL LINKAGE FOR NOSE GEAR DOORS HAD MOVED FORWARD AND LOCKED ITSELF UNDER NOSE GEAR FORK.  THIS LINKAGE IS ALSO SPRING LOADED.  IT WAS ALSO FOUND THAT THIS LINKAGE HAD ANOTHER LINK ADDED TO IT WHICH LOWER ROLLER AND ALLOWED ROLLER TO CONTACT NOSE GEAR FORK EARLY.  EXTRA LINK WAS ATTACHED WITH ONLY ONE BOLT AND THIS ALLOWED LINK AND ROLLER TO MOVE FORWARD, GETTING LOCKED UNDER NOSE GEAR FORK WHEN GEAR WAS RETRACTED.
